Number of Articles: 1016
201. Screening for a Multivariate Mixture Normal Distribution

Volume 28, No. 2, November and December 2002, Pages 37-49

H. Mahjub; T. F. Cox


202. Estimation of the Multivariate Normal Mean under the Extended Reflected Normal Loss Function

Volume 28, No. 1, March and April 2002, Pages 57-65

M. Towhidi; J. Behboodian


203. The KTH Visit in Semi-Markov Processes

Volume 27, No. 2, November and December 2001, Pages 65-79

A. R. Mirghadri; A. R. Soltani


204. Shape-Measure Method for Solving Elliptic Optimal Shape Problems (Fixed Control Case)

Volume 27, No. 1, March and April 2001, Pages 41-63

A. Fakharzadeh J; J. E. Rubio


205. Convergence Theorems For Two Finite Families of Uniformly L-Lipschitzian Mappings

Volume 34, No. 2, November and December 2008, Pages 49-57

X. Qin; S. M. Kang; M. Shang


206. Branches in random recursive k-ary trees

Volume 38, Issue 2, July and August 2012, Pages 323-331

Mehri Javanian; Mohammad Q. Vahidi Asl


207. The starlikeness, convexity, covering theorem and extreme points of p-harmonic mappings

Volume 38, Issue 3, September and October 2012, Pages 581-596

Qiuhong Luo; Xiantao Wang


209. On generalized left (alpha, beta)-derivations in rings

Volume 38, Issue 4, November and December 2012, Pages 893-905

Mohammad Ashraf; Shakir Ali; Nadeem ur Rehman; Muzibur Rahman Mozumder


210. Grouplikes

Volume 39, Issue 1, March and April 2013, Pages 65-85

M. H. Hooshmand


211. EXACT SOLUTIONS FOR FLOW OF A SISKO FLUID IN PIPE

Volume 37, No. 2, July and August 2011, Pages 49-60

N. MOALLEMI; I. SHAFIEENEJAD; A. NOVINZADEH


212. On rainbow 4-term arithmetic progressions

Volume 37, No. 3, September and October 2011, Pages 33-37

M. H. Shirdareh Haghighi; P. Salehi Nowbandegani


213. Classical quasi-primary submodules

Volume 37, No. 4, November and December 2011, Pages 51-71

M. Behboodi; R. Jahani-Nezhad; M. H. Naderi


214. Construction of a class of trivariate nonseparable compactly supported wavelets with special dilation matrix

Volume 38, Issue 1, March and April 2012, Pages 39-54

L. Lan; C. Zhengxing; H. Yongdong


215. Finite groups with three relative commutativity degrees

Volume 39, Issue 2, May and June 2013, Pages 271-280

R. Barzegar; A. Erfanian; M. Farrokhi D. G.


217. On vertex balance index set of some graphs

Volume 39, Issue 4, September and October 2013, Pages 627-634

Ch. Adiga; C. K. Subbaraya; A. S. Shrikanth; M. A. Sriraj


218. Some combinatorial aspects of finite Hamiltonian groups

Volume 39, Issue 5, September and October 2013, Pages 841-854

M. Tarnauceanu


219. Some classes of strongly clean rings

Volume 39, Issue 6, November and December 2013, Pages 1099-1115

H. Chen


220. ‎A matrix LSQR algorithm for solving constrained linear operator equations

Volume 40, Issue 1, January and February 2014, Pages 41-53

Masoud Hajarian


221. Periodically correlated and multivariate symmetric stable‎ ‎processes related to periodic and cyclic flows

Volume 40, Issue 2, March and April 2014, Pages 339-355

Afshin Parvardeh; Sareh Goliforushani; Ahmad Reza Soltani


222. Cohen-Macaulay $r$-partite graphs with minimal clique cover

Volume 40, Issue 3, May and June 2014, Pages 609-617

Asghar Madadi; Rashid Zaare-Nahandi


223. Existence of an $L^p$-solution for two dimensional integral equations of the Hammerstein type

Volume 40, Issue 4, July and August 2014, Pages 851-862

S. A. Hosseini; S. Shahmorad; A. Tari


224. Existence of a ground state solution for a class of $p$-laplace‎ ‎equations

Volume 40, Issue 5, September and October 2014, Pages 1087-1095

Y. H. Deng


225. On the possible volume of $\mu$-$(v,k,t)$ trades

Volume 40, Issue 6, November and December 2014, Pages 1387-1401

S. Rashidi; N. ‎Soltankhah